Buckling of Simply Supported Skew Plates

by Somayajulu Durvasula, Asst. Prof.; Dept. of Aeronautical Engrg., Indian Inst. of Sci., Bangalore, India,

Serial Information: Journal of the Engineering Mechanics Division, 1971, Vol. 97, Issue 3, Pg. 967-979

Document Type: Journal Paper


The buckling problems of simply supported skew plates with in-plane stresses represented in terms of orthogonal components are considered by using the Rayleigh-Ritz method, employing a double Fourier sine series in oblique coordinates. Results for the buckling coefficients for different combinations of side-ratio and skew angle are provided mainly when each of the in-plane stresses is acting singly. Results include buckling coefficients under positive shear which are hitherto unavailable in the literature.

Subject Headings: Buckling | Skewness | Plates | Fourier analysis | Shear stress

Services: Buy this book/Buy this article


Return to search